Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 101, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 3, 2019, 1:35 PM EST. It took effect at Dec 3, 2019, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 3, 2019, 1:35 PM EST (18:35 UTC)
- In effect from
- Dec 3, 2019, 7:00 PM EST
- Expired
- Dec 3, 2019, 3:27 PM EST
- In force
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
934 WHUS71 KBUF 031835 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 135 PM EST Tue Dec 3 2019 LEZ040-041-040245- /O.NEW.KBUF.SC.Y.0101.191204T0000Z-191205T2200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 135 PM EST Tue Dec 3 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 7 PM this evening to 5 PM EST Thursday. * WINDS...West 15 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
1 follow-up statement
597 WHUS71 KBUF 032027 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 327 PM EST Tue Dec 3 2019 LEZ040-041-032130- /O.CAN.KBUF.SC.Y.0101.191204T0000Z-191205T2200Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 327 PM EST Tue Dec 3 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. The Small Craft advisory is being cancelled to accommodate a change in product format. The Small Craft Advisory will be re- issued immediately for the same location and times. We apologize for any inconvenience this may cause. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 10:27 AM EST, 3 hours 8 minutes earlier.
Area forecast discussion, Dec 3, 10:27 AM EST, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1027 AM EST Tue Dec 3 2019 .SYNOPSIS... Weak high pressure will gradually lose its grip on our area later this afternoon and tonight...as the first of a pair of upper air disturbances will advance in our direction from the Upper Great Lakes. This will allow lake effect snow showers to develop northeast of both lakes. As we push through Wednesday into Thursday...this snow will accumulate several inches east of both lakes. && .NEAR TERM /THROUGH TONIGHT/... A passing mid level ridge will offer fair weather with plenty of sun across the majority of western and north central New York this afternoon...although low clouds over Lake Erie will gradually spread over the far western counties. Some of the low cloud cover will be part of a lake response due to H85 temps of -6c setting up marginal lake induced instability. As we push from the late afternoon into this evening...backing under ahead of an approaching mid level shortwave will direct a minimal lake response towards the Buffalo metro area. Not only will the cloud level temps just be marginally cold enough to allow for the lake induced instability...they may not be cold enough to support a true dendritic growth zone. As a result...the lake showers may be largely in the form of rain at the onset before transitioning to a mix or to all snow showers overnight as synoptic moisture deepens enough to extend into the DGZ. The same will occur northeast of Lake Ontario after a few hour delay. Outside of these lake effect areas...general weak synoptic lift ahead of the aforementioned shortwave will support scattered light snow showers after midnight. Snow accumulations tonight will be under an inch in most areas... but one to two inches near Buffalo. This could lead to some snow covered roads for the morning commute. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... A deep upper level trough will move over the area on Wednesday, bringing some unsettled weather to the area with snow shower activity increasing through the day. From a synoptic standpoint, this feature will only be capable of producing light snow with accumulations outside of lake enhanced areas an inch or less. Areas of higher terrain and downwind of the lakes will see the most widespread snow showers from a combination of upslope flow and lake enhancement. The airmass is initially not quite cold enough for a pure lake response through the first half of Wednesday, with 850MB temps around -6C to -7C. Cold advection will drop these values a few more degrees C by late afternoon Wednesday, and 700MB temps will also drop off behind the clipper. The favorable dendritic growth zone will descend into the lake effect cloud bearing layer during the afternoon and evening, providing more favorable cloud microphysics. Expect lake enhanced/upslope snow to become better organized east of the lakes Wednesday afternoon and evening. Off Lake Erie, boundary layer flow will slowly veer from WSW to NW from late Wednesday into Wednesday night, but given this will be strongly forced by orographic influences the snow will likely anchor on the higher terrain just east of Lake Erie much of the time. This includes the Chautauqua Ridge, and also the Boston Hills of southern Erie County and the higher terrain of western/central Wyoming County. With 24 to 36 hour forecast snowfall of 5-7 inches...advisories will LIKELY be issued for these areas in an upcoming package. The lake effect/ upslope snow will then diminish late Wednesday night into Thursday morning as deeper moisture moves away, with lighter snow showers continuing through Thursday afternoon. Additional snowfall amounts should be around an inch or less. Off Lake Ontario, expect lake enhanced snow to develop across Jefferson and Lewis counties by midday Wednesday, then move south across the Tug Hill during the afternoon and evening as boundary layer flow slowly veers with the shortwave passage. Given the progressive nature of the accumulating lake snows east of Lake Ontario...somewhat lower accumulations will make an advisory less certain. Boundary layer flow will become northwest later Wednesday night, which will push lake effect snow southeast of the Lake from Cayuga County to near the Rochester area. There remains some suggestion in the mesoscale guidance, along with support from the overall pattern that an upstream connection to Georgian Bay may develop briefly. Lake snows will continue from near Rochester to N. Cayuga County into the first part of Thursday, before tapering off to lighter snow showers through the afternoon as deeper moisture pulls away. Snowfall amounts on Thursday look to be minimal with around an additional inch or two at best. It appears more and more likely that this event will produce moderate accumulations across the higher terrain east of the lakes, possibly advisory criteria, especially east of Lake Erie. Timing looks to be from around midday Wednesday through Wednesday night. This potential will continue to be highlighted in the HWO. As for temperatures, highs on Wednesday will remain just below the freezing mark across the higher terrain, with mid 30s elsewhere. Lows Wednesday night will be in the upper 20s to low 30s, with a few low 20s possible across the Tug Hill and western Dacks. Highs on Thursday will be in the upper 20s to low 30s, with mid 20s across the Tug Hill and western Dacks. Thursday night will start out dry across the majority of the area, with a few snow showers lingering east of Lake Ontario through late evening. A quick moving shortwave trough/clipper will track southeast out of the Upper Great Lakes from Thursday night through Friday morning. This will cause snow to overspread the area around daybreak on Friday and continue through the afternoon. Model guidance has come into somewhat better agreement on a better organized surface low crossing the area. Cold air advection ensues late Friday through Friday night in the wake of this system, but synoptic moisture will be limited as the low tracks east of the area, resulting in a limited lake response despite 850MB temps falling to -14 to -15 C. Any lake effect/enhancement and upslope snows behind the departing system do not look to be significant at this point. Lows Thursday night will be in the mid to upper 20s, with upper teens possible across the north country. Highs on Friday will be in the low to mid 30s, with upper 20s across the Tug Hill and western Dacks. Lows on Friday night will be cooler with cold air advection behind the above mentioned Clipper, with low 20s expected across the lower elevations and near the lakes, and the mid to upper teens expected for the higher terrain. && .LONG TERM /SATURDAY THROUGH MONDAY/... Mainly dry this weekend with colder than average temps to start, will quickly give way to above average temps for Sunday and Monday. However following dry weather to close out the weekend, expect a wet (not white) start to the work week. High pressure centered across the Ohio Valley will ridge north across western and north central NY for both Saturday and Sunday, keeping mostly dry conditions in place through this weekend. Highs Saturday mainly in the 20s to near freezing, will be replaced by highs in the upper 30s to lower 40s by Sunday, with mid 30s across the higher terrain east of Lake Ontario. Lows Saturday night will range from the mid and upper teens across the Tug Hill and western Dacks, to the 20s elsewhere. A cold front extending southwest from a weak area of low pressure located across central Quebec will approach the area Sunday night, then stall just northwest of the Canadian border Monday leaving us on the warmer side of the boundary. Low level moisture being drawn northward all the way from the GOMEX will aid in the development of rain showers across the area Sunday night that will last into Monday. There may be a brief rain/snow mix at the start Sunday night across the higher terrain east of Lake Ontario before changing over to plain rain here as well. && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... While VFR conditions will be found across the majority of the region through the first half of the afternoon...MVFR cigs over southernmost Ontario and also over Chautauqua county will push east. This will lead to deteriorating conditions at KIAG and KBUF. Tonight...MVFR cigs will overspread the remainder of western and eventually north central (aft 06z) New York. The lowering cigs may be accompanied by some light snow showers...esp near KBUF where vsbys could drop to IFR levels late. Outlook... Wednesday...MVFR/IFR in scattered snow showers. Thursday and Friday...VFR to MVFR in scattered snow showers. Saturday...VFR. && .MARINE... A weak ridge will slide across the region this afternoon. While this will support light winds during the first of the day, winds will freshen on the backside of the ridge this afternoon and evening. This will likely lead to another round of Small Craft Advisories tonight for Lake Erie. Moderate to fresh westerlies are then expected throughout the Lower Great Lakes on Wednesday, as the first of several disturbances moves through the region. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...Hitchcock/JM/RSH LONG TERM...JM AVIATION...JJR/RSH/TMA MARINE...JJR/RSH/TMA
Hazardous weather outlook, Dec 3, 1:29 PM EST, 6 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 129 PM EST Tue Dec 3 2019 NYZ001>005-010-011-013-014-021-041830- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Livingston-Ontario-Allegany- 129 PM EST Tue Dec 3 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019-020-085-041830- Wyoming-Chautauqua-Cattaraugus-Southern Erie- 129 PM EST Tue Dec 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-041830- Oswego-Jefferson-Lewis- 129 PM EST Tue Dec 3 2019 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Lake effect snow is expected to develop Wednesday afternoon and continue through Wednesday night. Moderate accumulations are possible, mainly across the higher terrain of the Tug Hill Plateau. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-041830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 129 PM EST Tue Dec 3 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Dec 3, 8:21 AM EST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
821 AM EST TUE DEC 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FREEZING RAIN 6 SW WARSAW 42.69N 78.22W
12/01/2019 E0.25 INCH WYOMING NY CO-OP OBSERVER
TIME ESTIMATED
0315 PM FREEZING RAIN 4 NE SANBORN 43.18N 78.83W
12/01/2019 M0.25 INCH NIAGARA NY CO-OP OBSERVER
TIME ESTIMATED
&&
EVENT NUMBER BUF1901751
EVENT NUMBER BUF1901752
DPKLocal storm report, Dec 3, 9:00 AM EST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
900 AM EST TUE DEC 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FREEZING RAIN FRANKLINVILLE 42.34N 78.45W
12/01/2019 M0.10 INCH CATTARAUGUS NY TRAINED SPOTTER
0800 AM FREEZING RAIN PLEASANT CORNERS 43.26N 78.83W
12/01/2019 E0.00 INCH NIAGARA NY TRAINED SPOTTER
0915 AM FREEZING RAIN 3 NE CHEEKTOWAGA 42.94N 78.71W
12/01/2019 M0.12 INCH ERIE NY NWS OFFICE
0920 AM FREEZING RAIN 1 NNW GORHAM 42.81N 77.14W
12/01/2019 E0.00 INCH ONTARIO NY TRAINED SPOTTER
MIX OF FREEZING RAIN AND SLEET
0920 AM FREEZING RAIN KENMORE 42.96N 78.87W
12/01/2019 E0.05 INCH ERIE NY TRAINED SPOTTER
0930 AM FREEZING RAIN 2 NE STAFFORD 43.00N 78.05W
12/01/2019 M0.02 INCH GENESEE NY NWS EMPLOYEE
1000 AM FREEZING RAIN SW MARILLA 42.84N 78.56W
12/01/2019 M0.08 INCH ERIE NY TRAINED SPOTTER
1045 AM FREEZING RAIN 2 WNW MARILLA 42.86N 78.59W
12/01/2019 M0.10 INCH ERIE NY TRAINED SPOTTER
1200 PM FREEZING RAIN 2 E SOUR SPRING GROVE 43.02N 78.89W
12/01/2019 M0.15 INCH ERIE NY TRAINED SPOTTER
0100 PM FREEZING RAIN 1 NE AMHERST 42.98N 78.78W
12/01/2019 M0.13 INCH ERIE NY TRAINED SPOTTER
0200 PM FREEZING RAIN 1 NW COLDEN 42.65N 78.70W
12/01/2019 M0.10 INCH ERIE NY COCORAHS
0231 PM FREEZING RAIN CORFU 42.96N 78.40W
12/01/2019 M0.13 INCH GENESEE NY TRAINED SPOTTER
0245 PM FREEZING RAIN LA SALLE 43.08N 78.98W
12/01/2019 M0.16 INCH NIAGARA NY SOCIAL MEDIA
0300 PM FREEZING RAIN 6 SW WARSAW 42.69N 78.22W
12/01/2019 E0.25 INCH WYOMING NY CO-OP OBSERVER
TIME ESTIMATED
0315 PM FREEZING RAIN 4 NE SANBORN 43.18N 78.83W
12/01/2019 M0.25 INCH NIAGARA NY CO-OP OBSERVER
TIME ESTIMATED
0330 PM FREEZING RAIN 1 NE PENDLETON 43.10N 78.71W
12/01/2019 M0.35 INCH NIAGARA NY CO-OP OBSERVER
0400 PM FREEZING RAIN BUFFALO AIRPORT 42.94N 78.74W
12/01/2019 M0.27 INCH ERIE NY ASOS
TOTAL SINCE 7 AM
0400 PM FREEZING RAIN ROCHESTER AIRPORT 43.12N 77.68W
12/01/2019 M0.02 INCH MONROE NY ASOS
TOTAL SINCE 7 AM
0400 PM FREEZING RAIN DANSVILLE MUNICIPAL AIR 42.57N 77.71W
12/01/2019 M0.05 INCH LIVINGSTON NY ASOS
TOTAL SINCE 7 AM
0400 PM FREEZING RAIN WELLSVILLE MUNICIPAL AI 42.11N 77.98W
12/01/2019 M0.18 INCH ALLEGANY NY ASOS
TOTAL SINCE 6 AM
0430 PM SNOW 3 N ALTMAR 43.55N 76.00W
12/01/2019 M4.8 INCH OSWEGO NY SOCIAL MEDIA
0500 PM SNOW 3 SSW REDFIELD 43.50N 75.85W
12/01/2019 M6.0 INCH OSWEGO NY TRAINED SPOTTER
0515 PM SNOW WATERTOWN 43.97N 75.91W
12/01/2019 M6.1 INCH JEFFERSON NY TRAINED SPOTTER
0615 PM SNOW RICHLAND 43.57N 76.05W
12/01/2019 M3.5 INCH OSWEGO NY TRAINED SPOTTER
0824 PM FREEZING RAIN GENEVA 42.87N 76.98W
12/01/2019 M0.10 INCH ONTARIO NY TRAINED SPOTTER
0525 AM SNOW LIMA 42.91N 77.61W
12/02/2019 M5.0 INCH LIVINGSTON NY TRAINED SPOTTER
0548 AM SNOW HIGHMARKET 43.58N 75.52W
12/02/2019 M5.6 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0600 AM SNOW 1 NW CONSTABLEVILLE 43.58N 75.45W
12/02/2019 M6.0 INCH LEWIS NY COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW MEDINA 43.22N 78.38W
12/02/2019 M4.2 INCH ORLEANS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0600 AM SNOW CHASES LAKE 43.76N 75.30W
12/02/2019 M4.2 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0630 AM SNOW W FULTON 43.32N 76.42W
12/02/2019 M7.4 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0639 AM SNOW N GREECE 43.21N 77.70W
12/02/2019 M4.0 INCH MONROE NY SOCIAL MEDIA
0640 AM SNOW W FULTON 43.32N 76.42W
12/02/2019 M7.4 INCH OSWEGO NY COCORAHS
0648 AM SNOW REDFIELD 43.53N 75.82W
12/02/2019 M8.0 INCH OSWEGO NY TRAINED SPOTTER
0654 AM SNOW ROCHESTER AIRPORT 43.12N 77.68W
12/02/2019 M3.9 INCH MONROE NY ASOS
24-HOUR SNOWFALL.
0700 AM SNOW OSCEOLA 1E 43.50N 75.71W
12/02/2019 M7.0 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW REDFIELD 8N 43.64N 75.88W
12/02/2019 M5.6 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW AVON 42.92N 77.76W
12/02/2019 M6.0 INCH LIVINGSTON NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW SANBORN 4NE 43.17N 78.82W
12/02/2019 M3.5 INCH NIAGARA NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 NE HONEOYE FALLS 42.97N 77.57W
12/02/2019 M4.0 INCH MONROE NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW LOWVILLE 43.79N 75.48W
12/02/2019 M5.5 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW WHITESVILLE 1N 42.06N 77.76W
12/02/2019 M6.0 INCH ALLEGANY NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 4 SSE LACONA 43.60N 76.04W
12/02/2019 M6.1 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW MEXICO 2SW 43.44N 76.27W
12/02/2019 M7.4 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 W GENEVA 42.87N 77.00W
12/02/2019 M7.1 INCH ONTARIO NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW FULTON 43.30N 76.39W
12/02/2019 M6.1 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0719 AM SNOW 3 ESE MACEDON 43.05N 77.26W
12/02/2019 M5.8 INCH WAYNE NY COCORAHS
24-HOUR SNOWFALL.
0730 AM SNOW ALFRED 42.28N 77.77W
12/02/2019 M5.2 INCH ALLEGANY NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 1 NE PULASKI 43.57N 76.12W
12/02/2019 M7.5 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW 4 SSE PITTSFORD 43.03N 77.49W
12/02/2019 M6.3 INCH MONROE NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW LE ROY 1E 42.97N 77.97W
12/02/2019 M4.5 INCH GENESEE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 2 E WATERTOWN 43.98N 75.88W
12/02/2019 M4.5 INCH JEFFERSON NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW SE MINETTO 43.40N 76.48W
12/02/2019 M8.8 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW BATAVIA 43.00N 78.18W
12/02/2019 M6.0 INCH GENESEE NY TRAINED SPOTTER
0845 AM SNOW 5 S CANANDAIGUA 42.82N 77.29W
12/02/2019 M5.0 INCH ONTARIO NY COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW 2 NE STAFFORD 43.00N 78.05W
12/02/2019 M5.9 INCH GENESEE NY COCORAHS
24-HOUR SNOWFALL.
0900 AM SNOW BROCKPORT 43.22N 77.95W
12/02/2019 M4.9 INCH MONROE NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0939 AM SNOW 4 NW ALTMAR 43.55N 76.05W
12/02/2019 E7.0 INCH OSWEGO NY SOCIAL MEDIA
0940 AM SNOW 3 N DANSVILLE 42.60N 77.70W
12/02/2019 E5.0 INCH LIVINGSTON NY SOCIAL MEDIA
SPARTA
1000 AM SNOW ALEXANDRIA BAY 44.34N 75.92W
12/02/2019 E6.0 INCH JEFFERSON NY SOCIAL MEDIA
1000 AM SNOW RICHLAND 43.57N 76.05W
12/02/2019 M6.0 INCH OSWEGO NY TRAINED SPOTTER
1016 AM SNOW BROCKPORT 43.21N 77.94W
12/02/2019 M5.8 INCH MONROE NY SOCIAL MEDIA
1211 PM SNOW 4 NW THERESA 44.28N 75.84W
12/02/2019 M4.0 INCH JEFFERSON NY CO-OP OBSERVER
24-HOUR SNOWFALL.
1254 PM SNOW ROCHESTER AIRPORT 43.12N 77.68W
12/02/2019 M5.1 INCH MONROE NY ASOS
0100 PM SNOW OSWEGO EAST 43.46N 76.49W
12/02/2019 M5.6 INCH OSWEGO NY CO-OP OBSERVER
0110 PM SNOW 3 SW REDFIELD 43.50N 75.86W
12/02/2019 M8.5 INCH OSWEGO NY TRAINED SPOTTER
0230 PM SNOW CATO 43.17N 76.57W
12/02/2019 M6.0 INCH CAYUGA NY SOCIAL MEDIA
0347 PM SNOW EAST BAY PARK 43.29N 76.90W
12/02/2019 M7.0 INCH WAYNE NY TRAINED SPOTTER
0404 PM SNOW 1 ESE IRONDEQUOIT 43.20N 77.55W
12/02/2019 M5.0 INCH MONROE NY SOCIAL MEDIA
0522 PM SNOW S WATERTOWN 43.97N 75.91W
12/02/2019 M6.8 INCH JEFFERSON NY COCORAHS
0530 PM SNOW HILTON 43.29N 77.79W
12/02/2019 M3.5 INCH MONROE NY SOCIAL MEDIA
0700 PM SNOW ROCHESTER AIRPORT 43.12N 77.68W
12/02/2019 M5.4 INCH MONROE NY ASOS
&&
EVENT NUMBER BUF1901680 BUF1901681 BUF1901683 BUF1901684 BUF1901685
BUF1901686 BUF1901687 BUF1901688 BUF1901689 BUF1901690 BUF1901691
BUF1901692 BUF1901693 BUF1901751 BUF1901752 BUF1901739 BUF1901694
BUF1901695 BUF1901696 BUF1901697 BUF1901698 BUF1901699 BUF1901700
BUF1901701 BUF1901741 BUF1901702 BUF1901706 BUF1901707 BUF1901708
BUF1901709 BUF1901710 BUF1901703 BUF1901704 BUF1901705 BUF1901711
BUF1901712 BUF1901713 BUF1901714 BUF1901715 BUF1901716 BUF1901717
BUF1901718 BUF1901719 BUF1901720 BUF1901721 BUF1901729 BUF1901722
BUF1901738 BUF1901723 BUF1901724 BUF1901725 BUF1901726 BUF1901730
BUF1901735 BUF1901731 BUF1901732 BUF1901736 BUF1901727 BUF1901728
BUF1901733 BUF1901742 BUF1901734 BUF1901737 BUF1901740 BUF1901747
BUF1901743 BUF1901744 BUF1901745 BUF1901746 BUF1901748 BUF1901749
BUF1901750
ThomasThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 9:32 PM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Chautauqua | 6 hr |
| Dec 3, 10:50 AM EST | Winter Weather Advisory | BUF | Cattaraugus, Chautauqua, Erie, Jefferson, Lewis, Oswego and 1 more | 47 hr |
| Dec 3, 3:30 PM EST | Small Craft Advisory | BUF | 60 hr |
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.